top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Covonia Cold & Flu Formula 160ml

Product code: 3471364
  • General Sales List Medicine
£5.10
(incl VAT)
Covonia Cold and Flu Formula helps to relieve all 5 main symptoms of cold and flu.
  • Targets aches and pains, headache, nasal congestion, dry tickly sore throat and a chesty cough.
  • Contains paracetamol.
  • For adults and children over 12 years old.
Directions of use:
Age:
Covonia Cold And Flu Directions Of Use:
How often?
Adults and children aged 12 years and over:Fill the measuring cup provided to the 20ml marker (4 x 5ml) and take 1 dose.The dose must not be repeated more frequently than every 4 hours and not more than four doses should be taken in any 24 hour period.
Children under 12 years:Not recommended. Do not give to children under 12 years.



Important:
This Covonia product contains PARACETAMOL. Do not take with any other paracetamol containing products.
This product is a decongestant. Do not take with any other products for the relief of colds, flu or congestion.
Medical advise should be sought in the event of an overdose, even if you feel well.
Do not take if you are pregnant.

Active Ingredients:
Each 20ml dose of oral solution contains Paracetamol 100mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3mg.
Also includes Sorbitol (E420), Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol.